# SDR ASAA201808165807

- Difficulty date: August 8, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 38,562 hours, 11,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 11A7202U10
- Condition: Worn
- Location: Bs 538-540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FWD STRIKER PLATES FOR THE ECS DOOR, WAS WORN THROUGH.  ACFT GROUNDED.   REPAIRED STRIKER PLATE IAW SRM 75-10-13-2R-3, AND EA 800-53EA-20625.
